# SDR 2008UALA06505

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 39,058 hours, 10,817 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RIGHT IDG MSG AND LIGHT.  RTFL.  RAN ENGINES FOUND DC-A 23 FOR NR 1 AND 13 FOR NR 2.  AFTER DISCONNECTING APU GEN, NR 2 TRIPPED OFF AND WOULD NOT RESET.  TRIED SWAPPING GCU'S BUT GEN WOULD NOT COME ONLINE SWAPPING BACK GCU'S GEN NR 2 CAME ONLINE BUT TRIPPED BEFORE TRYING TO TRANSFER POWER.  TRIED NEW GPCU, BUT GEN NR 2 AGAIN DID NOT COME ONLINE AND WOULD NOT RESET.  REPLACED NR 2 IDG, OPS NORMAL.
